# SDR VNAA20240531007

- Difficulty date: April 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SETTLEMENT AREA OF FAIRINGS (683AB, 686AB, 692AB, 695AB AND 697AB) AT RH WING LOWER SKIN.  WEAR ON SETTLEMENT AREA OF FAIRINGS (683AB, 686AB, 692AB, 695AB AND 697AB) AT RH WING LOWER SKIN. WERE REPAIRED PER REO 690-57-21-466 REV. --
